Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/353

Title: Marginal modelling of multivariate categorical data
Authors: Molenberghs, Geert
Lesaffre, Emmanuel
Issue Date: 1999
Publisher: JOHN WILEY
Citation: Statistics in Medicine, 18(17-18). p. 2237-2255
Abstract: This paper describes likelihood methods of analysis for multivariate categorical data. The joint distribution is specified in terms of marginal mean functions, and pairwise and higher order association measures. For the association, the emphasis is on global odds ratios. The method allows flexible formulation of a broad class of designs, such as repeated measurements, longitudinal studies, interrater agreement and cross-over trials. The proposed model can be used for parameter estimation and hypothesis testing. Simple fitting algorithms are proposed. The method is illustrated using a data example.
URI: http://hdl.handle.net/1942/353
Link to publication: https://lirias.kuleuven.be/bitstream/123456789/26770/1/7516.pdf
DOI: 10.1002/(SICI)1097-0258(19990915/30)18:17/18<2237::AID-SIM252>3.0.CO;2-R
ISI #: 000082507800005
ISSN: 0277-6715
Type: Journal Contribution
Validation: ecoom, 2000
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version169.14 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.